# SDR ASAA2019062419790

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,689 hours, 6,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED AT GATE ON APU AIR. GROUNDED - YES. PERFORMED TEMP CONTROLLER BITE TEST WITH NO FAULTS FOUND REF B737-900 AMM 21-61-00-700-806-002. OPERATED PACK AND TEMP. PACK LIGHT REMAINS OFF AT THIS TIME.
